# SDR COM60415

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 5520 · Elevator Structure
- Part: Bushings
- Part number: 60010300
- Condition: Worn
- Location: Lt Elevator
- Part time: 2,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SYSTEM NR 3 ELEVATOR PCU FAILS THE BACKLASH TEST.  C-CHECK INSPECTION TASK NR 002-27-900-106.  REPLACED WORN BUSHINGS AT ELEVATOR ATTACH POINT.
